Can Lithium be taken with antidepressants?
- 24 Jan 2011 by missedgirl
I have taken essentially every drug that can be prescribed by a Dr., however last year was the first time Bi Polar was every mentioned. Enter this new drug Lithium. I'm neither for, or against it. Negatives: upsets my stomach, my skin and scalp suddenly are severely dry, I'm hungry & thirsty all of the time.
I had an eating disorder so the idea of gaining weight is more depressing than Lithium's ability to treat. I don't ever want to have sex either. I'm thinking of suggesting going back to an SSRI like Luvox. My question is can Lithium also be taken with an anti-depressant?
24 Jan 2011
Yes, Lithium can be taken with an antidepressant. I take Manerix with Lithium. Maybe this will work for you. It took 6 months in the hospital for the doctors to find meds that work for me. I went in with a major depression. But my psychiatrist thinks that I may be bipolar because these meds work for me
Lithium takes some getting use to though. I started with shakes were I could not write properly. I am always thirsty. You can get dehydrated with Lithium. You just need to drink water during the day. It does make you hungry at the beginning but that gets better later on. I really am happy with Lithium. It changed my life. I am back to normal. Ask me questions if you want. Take care and Good luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Olanzapine 10mg / lithium 900mg at bedtime and lithium 600mg 12 hours later. Major blackout happened around 5 pm. I never have had history of ...
1 answer • 3 Oct 2010
Hi I am new to lithium and would appreciate any advise or info, I am prestiq and seraqual and now lithium to try and stabilise my moods, I have 2 ...
4 answers • 8 May 2012
I was just given a prescription for Lithium. I have Tried all antidepressants in the last 20 years NO HELP. My Life to date is a living HELL. I am so ...
4 answers • 25 Feb 2014
now I am on Effexor and I am ok with that, but they want to add lamictal when I feel my therapist is not helping me with what is causing me to be ...
1 answer • 30 Mar 2015
... forth lots of movement..is there anyone that is off lithium an feels normal??? Not feeling my self worse... before that i can get off a med an ...
2 answers • 23 Sep 2015